# SDR YENA20160427354

- Difficulty date: April 27, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 5723
- Aircraft time: 11,823 hours, 3,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 763806
- Condition: Failed
- Location: Emergency Lights
- Part time: 11,823 hours, 3,542 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 552,  DURING MAINTENANCE, IT WAS DISCOVERED THAT THE EMERGENCY LIGHTS FAILED OPS CHECK.   R & R EMERGENCY LIGHT BATTERY AT FIN 10WL AND 11WL PER AMM 33-51-38. OPS CHECK OK. TEST PASSED.
